# SDR ASAA9980056

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610001
- Condition: Defective
- Location: Cabin
- Component: Gulton
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE FORWARD 3 EMERGENCY FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED DEFECTIVE LAMP MODULE AND OPERATED NORMALLY.  (M)
